MathSciNet Relay Station
MathSciNet bibliographic data
MR799802 (87c:05068) 05C30 (03C13 03C65 05C15)
Kolaitis, Ph. G.; Prömel, H. J.; Rothschild, B. L. Asymptotic enumeration and a $0$-$1$ law for $m$-clique free graphs. Bull. Amer. Math. Soc. (N.S.) 13 (1985), no. 2, 160–162.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement